# SDR HNAA2019110800351

- Difficulty date: November 7, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 48,557 hours, 42,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 12 CEILING EMERGENCY EXI LIGHT INOP....FIX: R&RD #4 INVERTER IAW 33-50-11-000-801-A AND 33-50-11-400-801-A. OPS CHECK GOOD
